# SDR UIEA2021060101228

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,184 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGES ON MAIN DECK SEAT TRACK AT STA 1895 LBL 98.58( REMOVED DAMAGE PART IAW SRM 51-40-02 REV.91  REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-6 REPAIR 6 AND EI #T2021A53M-14439 REV.1  INSTALL FASTENERS IAW SRM 51-40-02 REV.91 AND DMG NO 65B38251 SH64. SH65  CONDITION CHECK NORMAL. )
